This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
S. A. Lomov, “The method of perturbations for singular problems,” Izv. Akad. Nauk SSSR, Ser. Mat.,36, No. 3, 635–651 (1972).
S. A. Lomov and V. F. Safonov, “The regularization method for systems with a weak nonlinearity in the resonance case,” Mat. Zametki,25, No. 6, 871–889 (1979).
N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Nauka, Moscow (1974).
A. D. Bryuno, “The analytic form of differential equations,” Tr. Mosk. Mat. Obshch.,25, 119–262 (1971).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 33, No. 3, pp. 297–303, May–June, 1981.
About this article
Cite this article
Gubin, Y.P. Method of regularization and the solvability in the large of truncated equations by the method of averaging. Ukr Math J 33, 229–234 (1981). https://doi.org/10.1007/BF01085559